# SDR MASA97051

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99YV
- Make and model: Beech 1900D
- Aircraft serial: UE99
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Airstair Door
- Part number: 1294000341
- Condition: Lack Of Lube
- Location: Forward Fuselage
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABQ/FMN - FLT 815 - THE CAPTAIN REPORTED THAT UPON DEPLANING, THE PASSENGERS IN FMN THE AIRSTAIR DOOR WAS HARD TO OPEN.  MAINTENANCE LUBRICATED THE DOOR MECHANISM, OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
